Alert archive / New York / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 34, NWS Albany, NY

June 18, 2018Fulton County, Montgomery County, Schoharie County, New York

NWS Albany, NY issued this severe thunderstorm warning at Jun 18, 2018, 5:16 PM EDT for Fulton County, Montgomery County, Schoharie County, New York. It was in force for 59 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 18, 2018, 5:16 PM EDT (21:16 UTC)
Expired
Jun 18, 2018, 6:15 PM EDT
In force
59 min
Issued by
NWS Albany, NY
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Fulton County, NY, Montgomery County, NY, Schoharie County, NY

The radar

The Albany radar (KENX), 35 km from the middle of the area, began a volume at 21:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 18, 2:49 PM EDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Albany, NY (KALY), launched 12:00Z, 9.3 hours before the alert went out and 44 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 12:00Z on 2018-06-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 12:00Z on 2018-06-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 167 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1 J/kg
Mixed-layer CIN
-297 J/kg
Mixed-layer LCL
1389 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
167 m²/s²
0-3 km storm-relative helicity
159 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

686 
WUUS51 KALY 182116
SVRALY
NYC035-057-095-182215-
/O.NEW.KALY.SV.W.0034.180618T2116Z-180618T2215Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Albany NY
516 PM EDT MON JUN 18 2018

The National Weather Service in Albany has issued a

* Severe Thunderstorm Warning for...
  Southeastern Fulton County in eastern New York...
  Northern Schoharie County in east central New York...
  Montgomery County in eastern New York...

* Until 615 PM EDT.

* At 516 PM EDT, severe thunderstorms were located along a line
  extending from near Mayfield to near Fonda to Cooperstown, moving
  east at 50 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Severe thunderstorms will be near...
  Fonda and Mayfield around 520 PM EDT.
  Broadalbin, Fort Johnson and Tribes Hill around 525 PM EDT.
  Amsterdam around 530 PM EDT.
  Hagaman around 535 PM EDT.
  Central Bridge around 555 PM EDT.

Other locations impacted by these severe thunderstorms include Meco,
Charleston, West Perth, Beekman Corners, Fultonville, Rockwell
Corners, Engleville, Young Corners, Hale Mills and North Broadalbin.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Please report hail size...damaging winds and reports of trees down to
the National Weather Service by email at Alb.Stormreport@noaa.gov...
On Facebook at www.facebook.com/nwsalbany or twitter @nwsalbany

&&

LAT...LON 4291 7454 4314 7442 4314 7412 4290 7408
      4282 7424 4280 7426 4279 7425 4276 7425
      4275 7431 4271 7427 4271 7418 4273 7418
      4272 7417 4267 7417 4275 7467 4283 7465
      4285 7470
TIME...MOT...LOC 2116Z 278DEG 44KT 4314 7432 4290 7445 4270 7496 

HAIL...<.75IN
WIND...60MPH
 
$$

MSE
1 follow-up statement
153 
WWUS51 KALY 182144
SVSALY

Severe Weather Statement
National Weather Service Albany NY
544 PM EDT MON JUN 18 2018

NYC035-057-182153-
/O.CAN.KALY.SV.W.0034.000000T0000Z-180618T2215Z/
Fulton NY-Montgomery NY-
544 PM EDT MON JUN 18 2018

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN FULTON AND
MONTGOMERY COUNTIES IS CANCELLED...

The storms which prompted the warning have weakened and moved out of 
the area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
eastern and east central New York.

LAT...LON 4283 7465 4281 7456 4277 7446 4278 7429
      4280 7426 4279 7425 4276 7425 4275 7431
      4271 7427 4271 7418 4273 7418 4272 7417
      4267 7417 4275 7467
TIME...MOT...LOC 2143Z 278DEG 44KT 4309 7389 4286 7402 4266 7453 

$$

NYC095-182215-
/O.CON.KALY.SV.W.0034.000000T0000Z-180618T2215Z/
Schoharie NY-
544 PM EDT MON JUN 18 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM EDT
FOR NORTHERN SCHOHARIE COUNTY...

At 543 PM EDT, severe thunderstorms were located along a line
extending from near Rock City Falls to Rotterdam Junction to near
Richmondville, moving east at 50 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

These severe thunderstorms will remain over mainly rural areas of
northern Schoharie County, including the following locations...
Argusville, Leesville, Beekman Corners, Dwelly Corners, Old Central
Bridge, Staleyville, Sharon, Carlisle, Grovenor Corners and
Engleville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4283 7465 4281 7456 4277 7446 4278 7429
      4280 7426 4279 7425 4276 7425 4275 7431
      4271 7427 4271 7418 4273 7418 4272 7417
      4267 7417 4275 7467
TIME...MOT...LOC 2143Z 278DEG 44KT 4309 7389 4286 7402 4266 7453 

HAIL...<.75IN
WIND...60MPH
 
$$

MSE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albany, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 18, 4:40 PM EDT, 36 minutes earlier.

Area forecast discussion, Jun 18, 4:40 PM EDT, 36 minutes before
Area Forecast Discussion
National Weather Service Albany NY
440 PM EDT Mon Jun 18 2018

.SYNOPSIS...
Scattered showers and thunderstorms are expected this
evening, accompanied by heavy rainfall and gusty winds. A more
seasonable airmass takes over Tuesday and should last for the
remainder of the week with much lower humidity.

&&

.NEAR TERM /UNTIL 6 AM TUESDAY MORNING/...
Severe Thunderstorm Watch remains in effect for the northern
2/3rds of the region.

Heat Advisory remains in effect for mainly valley locations into
early evening.

Complex convective episode unfolding across the region as pre-
frontal activity was ongoing with a few warnings and reports
thus far. Please refer to our local storm reports for details.
SBCAPES before the convection was near 3000 J/KG per SPC and
LAPS mesoscale windows as CAPE density was a bit larger than
previous model forecasts suggested. PWATS of 2+inches was
approaching from the northwest as cold front was lined up north
of Lake Ontario. As convection was moving across the region,
just how much recovery will the region see before the strong low
level convergence arrives with the cold front. Recent hi-res
reflectivity models were on the decrease as this lead edge of
the activity and cloud debris may absorb most of the
instability. The aforementioned high PWATs and impressive low
level moisture transport with magnitudes about 6 standard
deviations above normal moving across the region, potential for
some heavy rainfall and isolated flooding issues. However, per
the past 2 weeks of precipitation anomalies, we are quite dry
so antecedent conditions not too conducive for flooding.

As the evening progresses, so does the upstream cold front that
per the HRRR/RAP will progress southward and clear the Dacks and
Lake George Saratoga Region before midnight, Capital Region
around midnight and south of I90 between 3-6 AM EDT Tuesday. So
we will attempt to time this in the forecast/grids.

Temperatures will slowly cool off with fropa from north to south
with 50s across the Dacks to near 70F for mid-Hudson Valley and
NW CT.

&&

.SHORT TERM /6 AM TUESDAY MORNING THROUGH THURSDAY/...
Overall a rather quiet period of weather is expected in the wake
of the cold front with noticeable drier and cooler/seasonable
weather as we welcome the official start of summer on Thursday.

A couple of items of note are the cold front that pushes through
the region today is expected to become quasi-stationary between
I70-I80 with a weak wave passing through the digging trough from
central Canada late Wednesday into Wednesday night. Clouds and
perhaps some showers near the I84 corridor where we will place
slight chance PoPs. Meanwhile another cold front from the north
with limited moisture is forecast to slide southward as well. At
this time, this front will be accompanied by partial cloud
coverage and a wind shift.

By Thursday, looks a really nice day setting up with a near
1020MB surface high sliding southeast from Canada across the
Great Lakes and into the northeast. Temperatures mainly into the
70s under summer sunshine as H850 temperatures are expected to
be around 10C.

&&

.LONG TERM /THURSDAY NIGHT THROUGH MONDAY/...
A dry end to the week will transition into a wet period by the
beginning of next week. High pressure will give way to a slowly
moving system originating near the Oklahoma and Texas
panhandles. It will be centered near northern Missouri on
Friday, and is expected to reach western New York on Sunday. A
weak warm front will stay south of our forecast area through the
end of the week with this system, keeping heat at bay. Behind
the low as it moves on to the Atlantic Provinces, a cold front
from the north will usher in cooler and drier air after Monday.
High temperatures each day will range from around 70 degrees in
the higher elevations, to the lower 80s down the Hudson Valley.
Low temperatures will range from the mid 40s to around 60
degrees Friday night, and the upper 50s to mid 60s Saturday and
Sunday nights.

&&

.AVIATION /20Z MONDAY THROUGH SATURDAY/...
A front will move across the local area tonight. Ahead of the
front, a pre frontal trough will bring showers and
thunderstorms late this afternoon and evening. After 07-09z the
front will clear through the region brining fair weather back
into the region.

Ceilings and visibilities will be VFR early this afternoon. As
showers and thunderstorms develop from northwest to southeast,
ceilings and visibilities may drop to MVFR/IFR. Winds will be
out of the southwest this afternoon 10-15 knots with isolated
gusts to 25kts. As the front moves through the region
overnight, winds will shift to the west-northwest around 10-15
knots.

Outlook...

Tuesday: Low Operational Impact. Breezy NO SIG WX.
Tuesday Night: No Operational Impact. NO SIG WX.
Wednesday: No Operational Impact. NO SIG WX.
Wednesday Night: No Operational Impact. NO SIG WX.
Thursday: No Operational Impact. NO SIG WX.
Thursday Night: No Operational Impact. NO SIG WX.
Friday: No Operational Impact. NO SIG WX.
Friday Night: No Operational Impact. NO SIG WX.
Saturday: Low Operational Impact. Slight Chance of SHRA.

&&

.FIRE WEATHER...
Scattered to numerous showers and thunderstorms into the evening
hours as winds become breezy as well with southwest winds
gusting up to 30 mph into the evening hours. A drier and more
seasonable airmass takes hold Tuesday and through most of the
upcoming week, with RH values falling into the 35 to 45 percent
range. North-northwesterly winds may gust to near 20 mph.
Similar temperatures and humidity Wednesday but with lighter
winds.

&&

.HYDROLOGY...
Scattered to numerous showers and thunderstorms into this
evening and tonight as a cold front interacts with a hot and
humid airmass. There is copious moisture to work with and
potential for backbuilding storms with winds parallel to the
frontal boundary. Precipitable water values are forecast to be
2-2.25 inches, which is near the climatological daily maximum.
So storms are certainly capable of heavy rainfall, with a threat
for urban and small stream flooding as well as isolated flash
flooding. The mitigating factor will be the fast movement of the
system and antecedent conditions are quite dry the past couple
of weeks. While basin average amounts are expected to range
between 0.50 and 1.00 inches, locally higher amounts are likely.

Drier weather returns for most of the region the remainder of
the week.

For details on specific area rivers and lakes, including
observed and forecast river stages and lake elevations, please
visit the Advanced Hydrologic Prediction Service /AHPS/ graphs
on our website.

&&

.CLIMATE...
Record highs for today and preliminary data...

TIED! Albany NY - 97 degrees 1957 and 2018 (records date back
to 1874)
Glens Falls NY - 93 degrees 1994 (records date back to
1949)
NEW! Poughkeepsie NY - 94 degrees in 2018. Old record of 93
degrees 1957 (records date back to 1931)

&&

.ALY WATCHES/WARNINGS/ADVISORIES...
CT...None.
NY...Heat Advisory until 8 PM EDT this evening for NYZ038>041-043-
     048>050-052>054-059>061-063>066-083-084.
     Severe Thunderstorm Watch until 10 PM EDT this evening for
     NYZ032-033-038>043-047>054-082>084.
MA...None.
VT...Heat Advisory until 8 PM EDT this evening for VTZ015.
     Severe Thunderstorm Watch until 10 PM EDT this evening for
     VTZ013>015.

&&

SYNOPSIS...BGM/Thompson
NEAR TERM...BGM
SHORT TERM...BGM
LONG TERM...ELH
AVIATION...VTK
FIRE WEATHER...BGM/Thompson
HYDROLOGY...BGM/Thompson
CLIMATE...BGM

www.weather.gov/albany
Hazardous weather outlook, Jun 18, 2:58 PM EDT, 2 hours 18 minutes before
Hazardous Weather Outlook
National Weather Service Albany NY
258 PM EDT Mon Jun 18 2018

NYZ059>061-063>066-191200-
Eastern Greene-Western Columbia-Eastern Columbia-Western Ulster-
Eastern Ulster-Western Dutchess-Eastern Dutchess-
258 PM EDT Mon Jun 18 2018

...HEAT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING...

This Hazardous Weather Outlook is portions of the eastern Catskills,
mid Hudson Valley and Taconics.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Heat Advisory.

There is a slight risk for severe thunderstorms this afternoon and
evening, as a cold front moves southward. Isolated damaging wind
gusts will be the main threat from these thunderstorms.

In addition, thunderstorms may contain locally heavy rainfall, and
could lead to some flooding of poor drainage and low lying areas and
possibly isolated flash flooding.

Thunderstorms should track toward the east southeast at 20 to 40
mph.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

There is a chance of thunderstorms Sunday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed later today.

NYZ038-191200-
Southern Herkimer-
258 PM EDT Mon Jun 18 2018

...HEAT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING...
...SEVERE THUNDERSTORM WATCH 187 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for Southern Herkimer County.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Heat Advisory.
   Severe Thunderstorm Watch.

There is a slight risk for severe thunderstorms this afternoon and
evening, as a cold front moves southward. Isolated damaging wind
gusts will be the main threat from these thunderstorms.

In addition, thunderstorms may contain locally heavy rainfall, and
could lead to some flooding of poor drainage and low lying areas and
possibly isolated flash flooding.

Thunderstorms should track toward the east southeast at 20 to 40
mph.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

There is a chance of thunderstorms Sunday.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

NYZ039>041-043-048>050-052>054-083-084-VTZ015-191200-
Southern Fulton-Montgomery-Northern Saratoga-Northern Washington-
Western Schenectady-Eastern Schenectady-Southern Saratoga-
Eastern Albany-Western Rensselaer-Eastern Rensselaer-
Southeast Warren-Southern Washington-Eastern Windham-
258 PM EDT Mon Jun 18 2018

...HEAT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING...
...SEVERE THUNDERSTORM WATCH 187 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for portions of the Capital Region,
Mohawk Valley, Saratoga Region and southern Vermont.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Heat Advisory.
   Severe Thunderstorm Watch.

There is a slight risk for severe thunderstorms this afternoon and
evening, as a cold front moves southward. Damaging wind gusts will
be the main threat from these thunderstorms.

In addition, thunderstorms may contain locally heavy rainfall, and
could lead to some flooding of poor drainage and low lying areas and
possibly isolated flash flooding.

Thunderstorms should track toward the east southeast at 20 to 40
mph.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

There is a chance of thunderstorms Sunday.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

MAZ001-191200-
Northern Berkshire-
258 PM EDT Mon Jun 18 2018

This Hazardous Weather Outlook is for the northern Berkshires.

.DAY ONE...This Afternoon and Tonight.

There is a slight risk for severe thunderstorms this afternoon and
evening, as a cold front moves southward. Damaging wind gusts will
be the main threat from these thunderstorms.

In addition, thunderstorms may contain locally heavy rainfall, and
could lead to some flooding of poor drainage and low lying areas and
possibly isolated flash flooding.

Thunderstorms should track toward the east southeast at 20 to 40
mph.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

There is a chance of thunderstorms Sunday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed later today.

NYZ032-033-042-051-082-VTZ013-014-191200-
Northern Herkimer-Hamilton-Northern Warren-Western Albany-
Northern Fulton-Bennington-Western Windham-
258 PM EDT Mon Jun 18 2018

...SEVERE THUNDERSTORM WATCH 187 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for portions of the Adirondacks and
southern Vermont.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

There is a slight risk for severe thunderstorms this afternoon and
evening, as a cold front moves southward. Damaging wind gusts will
be the main threat from these thunderstorms.

In addition, thunderstorms may contain locally heavy rainfall, and
could lead to some flooding of poor drainage and low lying areas and
possibly isolated flash flooding.

Thunderstorms should track toward the east southeast at 20 to 40
mph.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

There is a chance of thunderstorms Sunday.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

NYZ047-191200-
Schoharie-
258 PM EDT Mon Jun 18 2018

...SEVERE THUNDERSTORM WATCH 187 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for Schoharie County.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

There is a slight risk for severe thunderstorms this afternoon and
evening, as a cold front moves southward. Isolated damaging wind
gusts will be the main threat from these thunderstorms.

In addition, thunderstorms may contain locally heavy rainfall, and
could lead to some flooding of poor drainage and low lying areas and
possibly isolated flash flooding.

Thunderstorms should track toward the east southeast at 20 to 40
mph.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

There is a chance of thunderstorms Sunday.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

CTZ001-013-MAZ025-NYZ058-191200-
Northern Litchfield-Southern Litchfield-Southern Berkshire-
Western Greene-
258 PM EDT Mon Jun 18 2018

This Hazardous Weather Outlook is for northwestern Connecticut,
southern Berkshires and portions of the Taconics.

.DAY ONE...This Afternoon and Tonight.

There is a slight risk for severe thunderstorms this afternoon and
evening, as a cold front moves southward. Isolated damaging wind
gusts will be the main threat from these thunderstorms.

In addition, thunderstorms may contain locally heavy rainfall, and
could lead to some flooding of poor drainage and low lying areas and
possibly isolated flash flooding.

Thunderstorms should track toward the east southeast at 20 to 40
mph.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

There is a chance of thunderstorms Sunday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed later today.

In the hours before

Local storm report, Jun 18, 4:41 PM EDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
441 PM EDT MON JUN 18 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0339 PM     TSTM WND DMG     2 N ROCK CITY FALLS     43.09N 73.92W
06/18/2018                   SARATOGA           NY   NWS EMPLOYEE

            16 YOUNG RD. TREES AND WIRES DOWN.

&&

JQUINLAN
Local storm report, Jun 18, 4:43 PM EDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
443 PM EDT MON JUN 18 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0352 PM     TSTM WND DMG     ENE BALLARD CORNERS     43.15N 73.67W
06/18/2018                   SARATOGA           NY   NWS EMPLOYEE

            TREE DOWN ON WIRES NORTH OF DUNKIN RD.

&&

JQUINLAN
Local storm report, Jun 18, 4:46 PM EDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
446 PM EDT MON JUN 18 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0411 PM     TSTM WND DMG     1 N WHITEHALL           43.57N  73.42W
06/18/2018                   WASHINGTON         NY   TRAINED SPOTTER

            SEVERAL LARGE TREE LIMBS DOWN

&&

EVENT NUMBER ALY1800213

JPS
Local storm report, Jun 18, 4:47 PM EDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
447 PM EDT MON JUN 18 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0418 PM     TSTM WND DMG     SHAFTSBURY              43.00N  73.19W
06/18/2018                   BENNINGTON         VT   LAW ENFORCEMENT

            TREES DOWN

&&

EVENT NUMBER ALY1800214

OKEEFE
Local storm report, Jun 18, 5:13 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
513 PM EDT MON JUN 18 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0450 PM     HEAVY RAIN       MANCHESTER CENTER       43.18N 73.04W
06/18/2018  M1.40 INCH       BENNINGTON         VT   TRAINED SPOTTER

&&

JQUINLAN
Local storm report, Jun 18, 5:14 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
514 PM EDT MON JUN 18 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0406 PM     TSTM WND DMG     2 NW RED OAKS MILL      41.67N  73.90W
06/18/2018                   DUTCHESS           NY   911 CALL CENTER

            MANY TREES DOWN.

&&

EVENT NUMBER ALY1800215

OKEEFE

The office that day

Everything else NWS Albany, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 18, 2:15 PM EDTSpecial Weather StatementALYFulton45 min
Jun 18, 2:30 PM EDTSevere Thunderstorm WarningALYFulton, Herkimer, Montgomery45 min
Jun 18, 2:56 PM EDTSpecial Weather StatementALYHamilton, Herkimer49 min
Jun 18, 2:59 PM EDTSpecial Weather StatementALYFulton46 min
Jun 18, 3:09 PM EDTSevere Thunderstorm WarningALYHamilton, Herkimer48 min
Jun 18, 3:59 PM EDTSpecial Weather StatementALYRensselaer31 min
Jun 18, 4:06 PM EDTSevere Thunderstorm WarningALYRensselaer, Washington54 min
Jun 18, 4:12 PM EDTSevere Thunderstorm WarningALYDutchess63 min
Jun 18, 6:33 PM EDTSpecial Weather StatementALYRensselaer27 min
Jun 18, 6:48 PM EDTSevere Thunderstorm WarningALYDutchess, Ulster34 min
Jun 18, 7:15 PM EDTSevere Thunderstorm WarningALYDutchess24 min
Jun 18, 7:33 PM EDTSevere Thunderstorm WarningALYColumbia57 min

Nearby

Severe Thunderstorm Warnings in New York, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.